# SDR 9515222712

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW-YUL - DURING CLIMB, AT APPROXIMATELY 5,000 TO 6,000 FEET, THE CREW HEARD A POP SOUND FROM THE MAIN CABIN DOOR AND THE AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  RERIGGED THE DOOR GUIDE ARM AND OPERATIONAL CHECK OK.
